# SDR SWAA2021110130137

- Difficulty date: October 14, 2021
- Submitted: November 1, 2021
- Operation: Air carrier
- Aircraft: N8600F
- Make and model: Boeing 737-8H4
- Aircraft serial: 39882
- Aircraft time: 32,900 hours, 14,443 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: None
- Condition: Missing
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PANEL 551 GB 2EA CLEVIS MISSING/DAMAGED BEARINGS / REPLACED PANEL 551GB SUPPORT BEAM IAW SRM 51-40-02 AND BOEING DRAWING 115A2714 SH 13 REV A
